# SDR ASAA2013052895215

- Difficulty date: May 28, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Part number: 655484222
- Condition: Chafed
- Location: Bs 1016-1125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE RT SKATE ANGLE CHAFED BETWEEN FWD ATTACH LUGS AND RUDDER L/E.  ACFT GROUNDED.  REPAIRED VERTICAL STAB TO FUS.  RT SKATE ANGLE IAW ASA EA 5530 01086. REPAIR 1.
